MathSciNet Relay Station
MathSciNet bibliographic data
MR1942249 55P43 (55P35 55U35)
Cohen, Ralph L.; Jones, John D. S. A homotopy theoretic realization of string topology. Math. Ann. 324 (2002), no. 4, 773–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement